MAUDE Adverse Event Report: INARI MEDICAL, INC. LIMFLOW EXTENSION STENT GRAFT, 5.5MM X 200MM; STENT GRAFT, INFRAPOPLITEAL, VENOUS ARTERIALIZATION

INARI MEDICAL, INC. LIMFLOW EXTENSION STENT GRAFT, 5.5MM X 200MM; STENT GRAFT, INFRAPOPLITEAL, VENOUS ARTERIALIZATION
Model Number RGS-55200-US-24
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is in transit to the manufacturer.Upon receipt of the device a full evaluation will be completed.Manufacturer reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a patient underwent transcatheter arterialization of deep vein (tadv) using limflow devices.The limflow extension stent graft, 200mm (rgs-55200-us-24) partially deployed a stent, requiring the physician to disassemble the device handle and remove all pieces of the device from the patient.This did not result in any patient harm and the procedure was successful.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The suspect device was not returned to the manufacturer due to being discarded, although it was initially thought that the device would return.This was confirmed with the account manager present at the procedure.Manufacturer reference number: (b)(4).The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.

Brand Name
LIMFLOW EXTENSION STENT GRAFT, 5.5MM X 200MM
Common Device Name
STENT GRAFT, INFRAPOPLITEAL, VENOUS ARTERIALIZATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
CONFLUENT MEDICAL TECHNOLOGIES INC.
coyol free zone
building 28
alajuela 20113
CS   20113
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23785459
Report Number3023527320-2025-00008
Device Sequence Number14709863
Product Code QWN
UDI-Device Identifier00850041730219
UDI-Public(01)00850041730219(17)260624(10)82342297
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P220025
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model NumberRGS-55200-US-24
Device Catalogue NumberRGS-55200-US-24
Device Lot Number82342297
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown